The Truther Girls 
Your Subtitle text
Dtap and encephalitis

DTaP Vaccine Reactions

There are several vaccine reactions of varying severity that are, other than the most severe,  assumed to be normal and nothing to be concerned about.

Risks associated with DTaP vaccine. The CDC DTaP information page recommends:

"• Any child who suffered a brain or nervous system

disease within 7 days after a dose of DTaP should

not get another dose.

• Talk with your doctor if your child:

- had a seizure or collapsed after a dose of DTaP,

- cried non-stop for 3 hours or more after a dose of

DTaP,

- had a fever over 105oF after a dose of DTaP".

These are consequences that really can occur after a DTaP shot. Non-stop crying in infants, especially if high-pitched, can be a symptom of encephalitis. CDC estimates the risk of adverse reactions as follows:

Mild Problems (Common)

• Fever (up to about 1 child in 4)

• Redness or swelling where the shot was given (up to

about 1 child in 4)

• Soreness or tenderness where the shot was given (up

to about 1 child in 4)

These problems occur more often after the 4th and 5th

doses of the DTaP series than after earlier doses.

Sometimes the 4th or 5th dose of DTaP vaccine is

followed by swelling of the entire arm or leg in which

the shot was given, lasting 1-7 days (up to about 1

child in 30).

Other mild problems include:

• Fussiness (up to about 1 child in 3)

• Tiredness or poor appetite (up to about 1 child in 10)

• Vomiting (up to about 1 child in 50)

These problems generally occur 1-3 days after the shot

Moderate Problems (Uncommon)

• Seizure (jerking or staring) (about 1 child out of

14,000)

• Non-stop crying, for 3 hours or more (up to about

1 child out of 1,000)

• High fever, over 105oF (about 1 child out of

16,000)

Severe Problems (Very Rare)

• Serious allergic reaction (less than 1 out of a million

doses)

• Several other severe problems have been reported

after DTaP vaccine. These include:

- Long-term seizures, coma, or lowered consciousness

- Permanent brain damage.

These are so rare it is hard to tell if they are caused

by the vaccine.

Controlling fever is especially important for children

http://www.cdc.gov/vaccines/pubs/vis/downloads/vis-dtap.pdf

It is hard to know if the above severe problems occur as a result of the vaccine or another cause partly because no large-scale studies have ever been done on the rate of their occurrence in vaccinated vs unvaccinated babies. Because the vaccines are assumed to be safe, serious neurological events may be attributed to coincidence. On the other hand, such episodes stemming from other causes but occurring in close temporal proximity to reception of a vaccine may be falsely attributed to the vaccine. In addition, since vaccine reactions are reported through a passive surveillance system, there is the possibility that a significant amount of under-reporting occurs.

 

Now, compare the common ‘mild’ and ‘moderate’ side-effects of DTaP vaccination with the symptoms of encephalitis. The following is from KidsHealth:

Symptoms in milder cases of encephalitis usually include:
fever
headache
poor appetite
loss of energy
a general sick feeling

In more severe cases of encephalitis, a person is more likely to experience high fever and any of a number of symptoms that relate to the central nervous system, including:
severe headache
nausea and vomiting
stiff neck
confusion
disorientation
personality changes
convulsions (seizures)
problems with speech or hearing
hallucinations
memory loss
drowsiness
coma

It's harder to detect some of these symptoms in infants, but important signs to look for include:
vomiting
a full or bulging soft spot (fontanel)
crying that doesn't stop or that seems worse when an infant is picked up or handled in some way
body stiffness

http://kidshealth.org/parent/infections/bacterial_viral/encephalitis.html
(emphasis mine: symptoms associated with DTaP shot)


Is it a stretch of the imagination to say that some of the common ‘side effects’ of DTaP may actually be symptoms of mild, moderate, or severe vaccine-induced encephalitis? Non-stop crying, in particular, is strongly associated with encephalitis in sick infants and in infants who have recently received the DTaP shot.

In conclusion, the above are known reactions to vaccination and there is a significant possibility that some of them may be indicators of encephalitis of varying severity. These symptoms occur in frequencies far greater than death or infection by the diseases they attempt to prevent. Something to think about.



SUMMARY OF RISKS: TABLE

Symptoms of encephalitis after DTaP shot

Symptom of encephalitis

Rate

Fever

1/4

Poor appetite

1/10

Tiredness

1/10

Vomiting

1/50

Persistent Crying

1/1000

Convulsions

1/14000

High fever >105c

1/16000



For information on the risk of Diphtheria, Tetanus and Pertussis, click here.

For information on DTaP and SIDS, click here.

 Disclaimer: The material on this website is for information purposes only and should not be construed as medical advice. Please consult your doctor regarding any concerns you have about your or your child's health before making any decisions regarding vaccinations or other medical procedures.

Web Hosting Companies